RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 3, Pages 87–96 (Mi ufa20)  

This article is cited in 3 scientific papers (total in 3 papers)

Laplace transformation and nonlinear hyperbolic equations

M. N. Kuznetsova

Ufa State Aviation Technical University

Abstract: The pairs of nonlinear equations, whose linearizations are related by Laplace transformations are described. It was shown how Laplace transformations can be used to obtain Backlund transformation for nonlinear equations.

Keywords: nonlinear hyperbolic equations, Laplace transformation, Backlund transformation.

Full text: PDF file (369 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 25.08.2009

Citation: M. N. Kuznetsova, “Laplace transformation and nonlinear hyperbolic equations”, Ufimsk. Mat. Zh., 1:3 (2009), 87–96

Citation in format AMSBIB
\Bibitem{Kuz09}
\by M.~N.~Kuznetsova
\paper Laplace transformation and nonlinear hyperbolic equations
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 3
\pages 87--96
\mathnet{http://mi.mathnet.ru/ufa20}
\zmath{https://zbmath.org/?q=an:1240.35344}
\elib{http://elibrary.ru/item.asp?id=13077003}


Linking options:
  • http://mi.mathnet.ru/eng/ufa20
  • http://mi.mathnet.ru/eng/ufa/v1/i3/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Kuznetsova, “O nelineinykh giperbolicheskikh uravneniyakh, svyazannykh differentsialnymi podstanovkami s uravneniem Kleina–Gordona”, Ufimsk. matem. zhurn., 4:3 (2012), 86–103  mathnet  mathscinet
    2. Mariya N. Kuznetsova, Asli Pekcan, Anatoliy V. Zhiber, “The Klein–Gordon Equation and Differential Substitutions of the Form $v=\varphi(u,u_x,u_y)$”, SIGMA, 8 (2012), 090, 37 pp.  mathnet  crossref  mathscinet
    3. Kuznetsova M.N., “Preobrazovanie laplasa i nelineinye giperbolicheskie sistemy”, Vestnik bashkirskogo universiteta, 17:4 (2012), 1653–1657  mathscinet  elib
  • ”фимский математический журнал
    Number of views:
    This page:398
    Full text:165
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019